# SDR SWAA2023020783289

- Difficulty date: December 19, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bracket
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SUPPORT BRACKET LOCATED BS344 AT LEVEL STR15R AT FWD GALLEY AREA 2022-697150<[01] REPLACED SUPPORT BRACKET LOCATED BS344 AT LEVEL STR15R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND 51-10-02 PARAGRAPH 9 AND DWG 141A1150 SHEET 1 REV: C;[02] REPLACED SUPPORT BRACKET LOCATED BS344 AT LEVEL STR15R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND 51-10-02 PARAGRAPH 9 AND DWG 141A1150 SHEET 1 REV: C
